# SDR AALA2018090759016

- Difficulty date: August 8, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Frames 31-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY DOOR, LEFT LOAD TRANSMITTING PROFILE AT FR 31 TO FR 41, STRINGER 14L TO 21L.  REPAIRED THE PROFILE PER EO # 5210Y228.
